gastroenterologist-icon
Diabetics,chronic liver
She has been taking glyciphage 500mg for abt 7-8 yrs and the glucose level is not dropping down so the doc changed her tablet to dynaglipt and glucobay since a month and her feet and legs are getting fat and her stomach is also enlarging..she is suffering from chronic liver disease n taking rifagut 400 mg,duplac,amlong 5mg and idreal 40 mg for abt 3 months help her on the same as to what can be done her platelet count is abt 40k as on the last report
132 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Satish Sawale
Ayurveda 18 yrs exp Navi Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for trusting Ayurved, Healthy solutions expecting really served well, now got ur pain n concern as of u shared it demands in person n 24/7 assistance by heart,kidney expert so best choose nr by Hospital....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.